# SDR SWAA2025052374362

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 8,411 hours, 4,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD SERVICE DOOR GIRT BAR DIFFICULT TO DEPLOY/STOW. <[01] SECURED FWD GRIT BAR RETAINING CLIP REF SRM 51-40-01.
